# SDR WX0A1900010074080

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 46,520 hours, 31,525 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON DESCENT, ""FUEL F.USED/ FOB DISAGREE"" DISPLAYED. QRH PROCEDURE ACCOMPLLISHED./REF TI AIRBUS 28.42.00.043 ACCOMPLLISHED T/S IAW TSM 28-11-00-810-806-A. FOB AFTER FLIGHT DETERMINED TO BE 320 LBS LESS THAN REQUIRED. INSPECTED FOR LEAKS ,NO LEAKS FOUND. / FOB FROM DEN 15,900 - F. USED 9660 = 6240 LBS.GAUGE READ 5920. ON THIS DEPARTURE STARTED FUELING AT 5920, UPLOADED 6170.7 LBS= DEPARTURE FUEL 12080 LBS. FUEL F. USED/ FOB DISAGREE MESSAGE CLEARED. PER TSM OK FOR FLIGHT WITH FUEL LOGGED ON THIS LOGPAGE."
